Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Brandonb17

Member
  • Total Reviews

    0
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

3 Neutral

1 Follower

About Brandonb17

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Going on week 3 here... Health is in top shape, have hardly been thinking about the symptoms as of recently. I'll be honest in admitting I can still feel some awful side effects from time to time, but mostly very mild. The main thing is a buzzing, or shaky feeling in my extremities along with sensations of warmth. As I stated before: I'm pretty confident this caused by the anxiety which I developed post treatment accutane. I had extreme vertigo a month ago... I'm very happy to say th
  2. I had a full response written and I accidentally hit the back button lol so I don't feel like typing it out again... Basically I'm not too worried about the dosage at this point, I'm aware it's a moderate-high dose and I wouldn't recommend it. Max dose should be 1/2 mg per kg body weight, and that should be considered high. Where as I was about .9 mg per 1kg. So I agree with you but my main intention here isn't to raise awareness of the dangers, although I do think that's important so I'm
  3. Hi everyone, I've done two courses of Accutane in my life time, one long one and then one shorter one a year later to finish it off. (see older posts for details). It's been exactly a year since my last pill and I am noticing some definite side effects just kicking in as of recently. The side effects are annoying but pretty easy to cope with from a day to day basis... Here are the symptoms I've noticed since stopping accutane: Dry eyes Dry skin Tingles (hands, feet, face) Dizziness T
  4. I'm covered. However I think the cost was around 200$/month for 70mg
  5. I want to add... I realize I still have lower back pain. I'm pretty sure it's from the accutane since it started during the course. Basically, it's a dull, aching sensation that definitely originates on/near the spine. Mild/moderate pain level. Usually occurs when I go from a prone/laying position to a sitting/standing position. Anyways I'm not too concerned but I just wanted to share in case any one knows anything about accutane and lower back pain. Anyone else have this?
  6. Halfway through my two month course at 70mg.. acne is 100% gone, red marks/scarring are almost invisible. dry skin is the only side effect that I still have and it's pretty manageable. I have one more month left now and ill probably just do my next update then since there's nothing much else to say.
  7. It's been just over 2 weeks now and there's not much to report. My acne has died down by about 50% and I have only gotten one pimple in the past week. I had some soreness in my back and ribs since the first week which I read is not uncommon. I didn't even realize this was a symptom from the drug until I read about it this week. Good news is that it's basically gone. My dryness has gone down a little bit too, so in general things are going good.
  8. Oh nice! Let me know how it goes I wouldn't worry too much. Accutane is meant for healthy people. So if you were tested, you're healthy, and are taking a reasonable dosage for a reasonable amount of time, you'll be fine. Don't get discouraged it may take a couple months to see a difference and yeah smile
  9. Nice man, it looks like you had decent improvement over a short amount of time.
  10. Hello everyone, I'm started my second course of accutane last week. I really enjoyed reading other people's experiences so I'm going to start a weekly log posting to share my experience with you. Background info:I'm a 21 year old male and my acne began in 12 th grade and persisted. In my first year of college my dermatologist put me on 70 mg/day does of Accutane for my acne which was considered moderately-severe. My system absorbed this very well and killed my acne completely in a short cours
×